mood swings.. Mirena coil??

My mood fluctutes so much recently. I'm finding myself in such bad moods and the next minute okay then I'm in tears over silly things. It seems to be getting worse. I felt a similar way when I use to have my contraceptive injection. My moods where were all over the place then also. Feel like I'm pushing my partner away and that I can't be near him in an intimate way. wondering if it's the mirena coil messing up my hormones... Feel like I'm going mad

3 Replies

oldestnewest
  • no you are not going mad I felt like that when I had it in :( did not find anything to help .feel so much better since having it out x

    sorry properly does not make you feel better . hopefully it will settle down soon xx

  • It's been about 4 months since I've had it in and nothing seems to have changed except these horrendous mood swings im experiencing. It's having a major effect on my life

  • I had mine in for nearly 6 m I had the mood swings , pain every day , bleeding once a day I may have stopped for about 3 days ? cysts ended up in hospital on holiday . when I went to see them they said give it longer and cried till they said they take it out . i am 40 and they agreed to do a hysterectomy which i had done 14 days ago. early days and still in a lot of pain but feel so much better about myself . i had coil removed about a month before and everyone noticed the change in me after . everyone reacts to it differently x

You may also like...